1. Tomasz Furmanowski (1984). On Complete Bundles of Locally Valid Identities. Bulletin of the Section of Logic 13 (4):202-205.
    No categories
    Direct download  
     
    My bibliography  
     
    Export citation  
  2. Tomasz Furmanowski (1983). The Logic of Algebraic Rules as a Generalization of Equational Logic. Studia Logica 42 (2-3):251 - 257.
    In this paper we start an investigation of a logic called the logic of algebraic rules. The relation of derivability of this logic is defined on universal closures of special disjunctions of equations extending the relation of derivability of the usual equational logic. The paper contains some simple theorems and examples given in justification for the introduction of our logic. A number of open questions is posed.
    Direct download (5 more)  
     
    My bibliography  
     
    Export citation  
  3. Tomasz Furmanowski (1975). Remarks on Discussive Propositional Calculus. Studia Logica 34 (1):39 - 43.